Alot of times one autoimmune disorder has association with another. There is an autoimmune disorder called polyglandular autoimmune syndrome and they can have thyroid, chronic yeast, and another kind of autoimmune problem-alopecia areata, or diabetes, or adrenal or other concern. This may be alopecia areata or indeed this is a hair cycle phenomenon now that she is back on treatment. Be sure firstly that her levels are good, next ask for referral to a dermatologist, they can help clear things up. Also ask about having her screened for celiac disease and check for anemia and other vitamin deficiencies like B and Zinc. Be sure she is on a multivitamin.
Thank you for your response. I will be talking to her Dr. She already has a dermotologist and he looks at her patchs and perscribes new medications every 3 months. Her levels were high (way out of wack) Her Dr. upped her medication for the second time. I have noticed that after she has gone up on the meds her hair loss is greater after a week or two. She does not have anemmia.
I will continue a dialog with her Dr. as well as seriously look into having another Dr. look at her records and examine her. I just feel that their might be something else going on that might be bigger than the two sperate things that she has had dianoised.
Thank you again.